... side effects. I am constantly fatigued and nauseous, my vision is noticeably blurred, I feel depressed, and have trouble getting restful sleep. My muscles ache and are extremely tender to the slightest touch. Basically, I am OVER IT! I do not wish to continue dosing myself as directed, but what are the possible negative effects of stopping the drug abruptly?
You can have a rebound effect if you go cold turkey and you will never forget it. You may need to taper more slowly and then when you get to a really low dose go every other day. For me, it used to take me a long time to effectively taper off prednisone and it was not a quick process. The antidote for feeling so bad is to go back to a higher dose and you'll feel better - then taper more slowly. I've had to do this many times and it has always worked.
hi. you could save by this medication: Synacthen Retard 1mg Amp intramuscular ( the generic name is tetracosactid ) this family of drugs are under investigated but for their good benefits the NOVARTTIS Co. realese it to farmacies sooner than it`s time. and therefore it is avilable now. it is obvious your natrual Cortisone that secret from adrenal gland , do not secret anymore it, because u do not use prednsone in the right manner ( only every 2 day one time consumpion is correct for prednison because this would prevent from fauiler in the natural function of adrenal gland for secretion natural cortison.) anyway now you need your adrenal gland to inforcment for beginning it`s work again. trtracosactid is have structure simillar to first 2/3 of a compelete cortisone molecule . this encourage adrenal gland for to compelete that to a new cortisone molecule . and after 2 or 3 injection from drug every week once , your adrenal galand will restart it`s natural function again. to be success dr.martin kamo
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2014 • 4 answers
I have been prescribed prednisone for a non-allergic reaction to penicillin and have a tapering off?
Posted 24 Sep 2014 • 2 answers
Posted 13 Nov 2015 • 0 answers
Posted 25 Aug 2016 • 1 answer
Is it okay to take 50 mg benadryl with 40 mg prednisone? Or take 25 mg benadryl with 40 mg predniso?
Posted 3 Jan 2018 • 1 answer